Jump to content

Not sure what to do anymore.


Recommended Posts

I really don't understand what's going on with me. I was 4 months off a cold turkey from only 1mg of klonopin and I didn't see any improvement in my symptoms so I finally, reinstated on Valium which immeadeatly allowed me to sleep. Didn't give me any energy and the tremors were still very bad. My question is: I'm on 10mg of Valium now after 4 months of tapering off of 1mg of klonopin and then jumping off at .25mg. Then was off of everything for 4 months with horrid symptoms. Now I've been on Valium for 3 weeks and though it helps with sleep I still wake up shaking like crazy and I'm so fatigued I can barely do anything. I'm shaky throughout the entire day and can barely make it through work , my legs are shaky and 2 years ago I had an MRI done which was fine, I'm trying to figure out what's going on with my body right now? Why don't I feel better? Do I need to give the Valium more time? Should I get another MRI? I'm running out of answers and I don't know what to do to feel better! Since I've been back on Valium it helps me sleep but I'm still exhausted and shaking like I have Parkinson's and feel so weak and have diariah all day.

 

  Can anyone give me any advice? Is it the meds? Is it my cns? Do I need more time

With the Valium? I don't know what to do anymore, the worst part is that the Valium completely takes away my left sides headache and as soon as I'm not on a Benzo, the left sided headache comes right back. I'm literally i my own prison.

Link to comment
Share on other sites

I have read a lot of your posts and I really feel for you. You are having such a hard time with all of this. I wish that I could come up with some answers.

 

Maybe it is time for you to start over......BY starting over I mean getting a new Doctor and hopefully getting some insight from a different set of eyes and ears.

 

Often times taking a second look at a problem, gives us a whole new perspective and better results.

 

I am not advocating that you change Doctors. only you can make that decision.

Link to comment
Share on other sites

You only went on the Valium a few weeks ago so I'd give it a few more weeks, bmwzw.  You are on the equivalent of .5mg Klonopin and jumped at .25mg so it should be enough to compensate for the K.  Unfortunately, when we go back on benzos they don't always have the same effect for some reason but I think it's too soon to assume that is happening with you.  I do think pj's idea of having a doctor look at your symptoms is probably a good idea as well.  Hope things settle down soon.
Link to comment
Share on other sites

[fe...]

Beeper wrote: Unfortunately, when we go back on benzos they don't always have the same effect for some reason but I think it's too soon to assume that is happening with you. I suspect that may be the situation with you. I CT'd from 30 mg. of Valium on April 2 and on April 18 I went back on for 3-1/2 days. I felt some improvement but not much. I agree with PJ that maybe a visit to another doctor might be worth it. What do YOU feel is best for you? I've learned that my "gut feelings" tend to be on the mark more often than not, so what does your "gut" tell you to do? Hang in there. Plenty of folks are here to help you through this. They've certainly been there for me!

 

Keep moving forward and focus on living life one day at a time.

 

This is me on Day 31:  :-[

Link to comment
Share on other sites

I just wanted to say with regards to my failed c/t, I did stabilize on reinstatement but it took a long time (about a month and a half.) How long you should wait (before tapering off it, which should definitely be the goal here IMHO).. I have no idea.
Link to comment
Share on other sites

I have all new docs and I will give the Valium a longer time, I guess 3 weeks is not long enough.
Link to comment
Share on other sites

Xeno, so it did take a while for you to feel somewhat normal again. It's been 3 weeks and I still wake up with the shaking, and fatigue even though I'm sleeping on Valium. So give it how much longer?
Link to comment
Share on other sites

although I believe every single bit of it is the benzos, I think you should listen to BJs advice...  I feel pretty bad myself right now....  You couldn't go any longer the way you were going so you needed a bit of a reinstate... And if you get a good (new) doc.  things will start to pan out for you......
Link to comment
Share on other sites

×
×
  • Create New...